# SDR CALA2010061400272

- Difficulty date: June 10, 2010
- Submitted: June 14, 2010
- Operation: Air carrier
- Aircraft: N17614
- Make and model: Boeing 737524
- Aircraft serial: 27327
- Aircraft time: 42,314 hours, 22,510 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 65C346701
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPORT TASK FORWARD ENTRY DOOR UPPER HINGE CUTOUT, CRACK INDICATION AT LOWER, MOST FORWARD HOLE OF LWR FITTING LEG.  FIG 4 CIRCLE NOTE 7 OF EA 5330-03736 REV B, REPAIRED PER ECRA 5330-04032.
